[ Back to Messages
Posted by charlie
on October 31, 2000 at 14:02:06:
In Reply to: Botox posted by Frank Bello on October 19, 2000 at 14:45:43:
: I have suffered from daily migrains for more than 20 years; I get migrain symptoms or full headaches a portion of each day. Obviously, some are killers while others are just annoying. My experience with Botox has been remarkable. I was a test subject on the Imetrix inhaler. I had no effect on my headaches. I had a similar experience with the Imetrix injections, which had no effect on my headaches, but did cause some other side effect such as rapid heartbeat and some other unpleasent symptoms. The day following my first set of five Botox injections, I had a moderate headache. It hung around, in-and-out for a couple of days. From that point on, my headaches literally took a powder. Although they did not disappear, it was close to that. My intake of industrial strength pain killers (e.g. codein & Vicodan ES) fell to almost nothing. About three months following the injections, the headaches came back with a vengeance. More likely, the Botox wore off, and I returned to normal. After a few weeks of reguar headaches, they seemed to subside in intensity some. I had my second series of Botox yesterday. As in the first case, I have had a small headache for the last 24 hours, but it is just niggling -- nothing serious. I have taken only one Fiorinal w/codien and that was quite early into the headache. I believe Botox, for whatever reason, moderates both the frequency and intensity of my migrains. I recommend it to any headache sufferers who have not gotten relief from some of the other more mainstream treatments. fb
That sounds great. I suffer from migraines 2-4 days per week. I have read about the injections, but am still a bit unsure about having something like that introduced to my body!!
What side effects did you have other than the headache that you mentioned?
I hope that they stay away for good!